# SDR IPXA10559685

- Difficulty date: April 16, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 343-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY, FLOOR STRUCTURE WEB HAS SEVERAL AREAS OF CORROSION, STA 343-365, LBL 14-24, WL 208.  REPAIRED IAW ER 10-2545 DATED 05-MAY-10.
